# SDR ZZDA2010407

- Difficulty date: August 15, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STAB SKIN AND STRUCTURE, DAMAGED.  ACCOMPLISHED DOUBLER AND SKIN REPAIR PER EA 17-55-02781IR.
